# SDR 9802353233

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 200 FT AGL, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AND EGT ROSE.  THE NR 1 ENGINE WAS SHUT DOWN AND THE FLIGHT CREW RETURNED TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND METAL IN THE TAILPIPE.  REPLACED THE NR 1 ENGINE.
